Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 28, NWS Lubbock, TX

April 29, 2009Childress County, Hall County, Texas

NWS Lubbock, TX issued this tornado warning at Apr 29, 2009, 5:11 PM CDT for Childress County, Hall County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2009, 5:11 PM CDT (22:11 UTC)
Expired
Apr 29, 2009, 5:45 PM CDT
In force
34 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Childress County, TX, Hall County, TX

The radar

The Amarillo radar (KAMA), 127 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 3:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2009-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2009-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
526 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1132 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLUB 292211
TORLUB
TXC075-191-292245-
/O.NEW.KLUB.TO.W.0028.090429T2211Z-090429T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
511 PM CDT WED APR 29 2009

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHEASTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 545 PM CDT

* AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THIS STORM WAS LOCATED 13 MILES SOUTH OF         
  MEMPHIS...MOVING EAST AT 10 MPH. THIS STORM HAS A HISTORY OF       
  PRODUCING A TORNADO.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE 
PARNELL...ESTELLINE AND NEWLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3474 10036 3449 10036 3448 10051 3448 10075
      3460 10076 3474 10069 3475 10052 3475 10036
TIME...MOT...LOC 2209Z 253DEG 8KT 3455 10062

$$

GS
2 follow-up statements
000 
WWUS54 KLUB 292233
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
533 PM CDT WED APR 29 2009

TXC075-191-292245-
/O.CON.KLUB.TO.W.0028.000000T0000Z-090429T2245Z/
CHILDRESS TX-HALL TX-
533 PM CDT WED APR 29 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN HALL AND NORTHWESTERN CHILDRESS COUNTIES...

AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE 
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 7 MILES WEST OF 
ESTELLINE...OR ABOUT 10 MILES SOUTH OF MEMPHIS...MOVING EAST AT 10 
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE RURAL PORTIONS OF 
NORTHEAST HALL COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3455 10036 3454 10046 3454 10065 3461 10068
      3473 10065 3475 10052 3475 10036
TIME...MOT...LOC 2232Z 253DEG 8KT 3458 10055

$$

GS
000 
WWUS54 KLUB 292242
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
542 PM CDT WED APR 29 2009

TXC075-191-292251-
/O.EXP.KLUB.TO.W.0028.000000T0000Z-090429T2245Z/
CHILDRESS TX-HALL TX-
542 PM CDT WED APR 29 2009

...THE TORNADO WARNING FOR NORTHEASTERN HALL AND NORTHWESTERN
CHILDRESS COUNTIES WILL EXPIRE AT 545 PM CDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3455 10036 3454 10046 3454 10065 3461 10068
      3473 10065 3475 10052 3475 10036
TIME...MOT...LOC 2241Z 253DEG 8KT 3459 10053

$$

GS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Apr 29, 2:26 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 29, 2:26 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
226 PM CDT WED APR 29 2009

.SHORT TERM...
THE DRYLINE HAS BEGUN TO SLOWLY MIX EASTWARD THIS AFTERNOON
SETTING UP A SURFACE CONVERGENCE ZONE ACROSS WESTERN AREAS AS SEEN
IN THE WTM OBS. SURFACE DEW POINTS EAST OF THE DRYLINE CONTINUE
TO HOLD IN THE MIDDLE 60S. WEAK UPPER LEVEL WINDS WILL HAMPER A
QUICK MIX TO THE EAST. THIS DRYLINE MAY BECOME THE SOURCE OF
INITIATION DURING THE LATER AFTERNOON HOURS AS WINDS CONTINUE TO
VEER WEST OF THE DRYLINE. INCREASING SURFACE HEATING TODAY IN THE
WAKE OF DISSIPATING LOW CLOUDS WILL CONTRIBUTE TO SURFACE BASED
CAPES CLIMBING ABOVE 3000 J/KG SEEN IN RECENT RUC ANALYSIS. THIS
WILL BE IN COMBINATION WITH A LITTLE OR ALMOST NON-EXISTENT CAP.
DESPITE THE WEAKER WINDS ALOFT...BULK SHEAR VECTORS BETWEEN 40 AND
45 KNOTS WILL CONTRIBUTE TO MORE ORGANIZED CONVECTION ALONG THE
DRYLINE. A WEAK UPPER LEVEL SPEED MAX COMING ACROSS THE PERMIAN
BASIN PLACES MUCH OF THE SOUTH PLAINS IN THE LEFT EXIT REGION
WHICH WILL AID IN STORM DEVELOPMENT LATER THIS AFTERNOON. ABOVE
PARAMETERS WILL SUPPORT STORMS WITH VERY LARGE HAIL AND DAMAGING
WINDS. MODERATE HELICITY VALUES ALONG WITH LINGERING OUTFLOW
BOUNDARIES ACROSS THE AREA WILL SUPPORT AN ISOLATED TORNADO
THREAT.

WITH THE MOISTURE HANGING AROUND THE AREA...LOW STRATUS IS
EXPECTED TO DEVELOP AGAIN TONIGHT WITH ANOTHER MILD NIGHT. THE
DRYLINE WILL MIX OFF THE CAPROCK TOMORROW AFTERNOON COMBINED WITH
STRONG INSTABILITY. THIS COMBINED WITH WEAK UPPER LEVEL SUPPORT
WILL STILL SUPPORT AN ISOLATED STORM THREAT IN THE AFOREMENTIONED
AREA.

&&

.LONG TERM...
ZONAL FLOW ALOFT WILL CONTINUE THROUGH THE REST OF THE WEEK WITH
LITTLE CHANCE OF STORMS UNTIL THE WEEKEND. A COLD FRONT IS STILL
EXPECTED TO PASS THROUGH THE AREA ON FRIDAY...MOST LIKELY DURING
THE AFTERNOON OR EVENING. FRIDAY WILL THEREFORE REMAIN WARM BEFORE
THE PASSAGE OF THE COLD FRONT. MOIST ISENTROPIC UPGLIDE WILL TAKE
SHAPE BEGINNING LATE FRIDAY NIGHT OR EARLY SATURDAY MORNING IN THE
POST FRONTAL AIRMASS. THIS WILL LEAD TO LOW STRATUS ON SATURDAY AS
WELL AS LIGHT PRECIPITATION. A SHORT WAVE MAY COME ACROSS THE AREA
ON SATURDAY EVENING COMBINED WITH WEAK INSTABILITY COULD LEAD TO
ELEVATED THUNDERSTORM CHANCES. OTHERWISE...MOSTLY SHOWERY ACTIVITY
CAN BE EXPECTED WITH THE MOIST UPSLOPE FLOW.

BEYOND THE WEEKEND...THE GFS IS NOW DEVELOPING A PROGRESSIVE
TROUGH MOVING ACROSS THE AREA ON TUESDAY WHILE THE EUROPEAN MODEL
SOLUTION HAS A DEEPER AND SLOWER MOVING TROUGH. CONTINUED TO SIDE
WITH THE EUROPEAN SOLUTION GIVEN ITS RECENT CONSISTENCY IN
CONSECUTIVE MODEL RUNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        50  89  49  82  45 /  30  10  10  10  10
TULIA         58  89  51  79  47 /  40  10  10  10  20
PLAINVIEW     59  91  54  83  50 /  50  10  10  10  20
LEVELLAND     59  92  56  89  52 /  30  10  10  10  20
LUBBOCK       61  92  60  87  52 /  40  10  10  10  20
DENVER CITY   59  94  56  89  54 /  20  10  10  10  10
BROWNFIELD    62  93  58  89  54 /  30  10  10  10  20
CHILDRESS     62  89  63  83  52 /  30  20  10  10  20
SPUR          63  90  64  88  53 /  50  10  10  10  20
ASPERMONT     64  89  65  89  56 /  30  20  10  10  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20/01
Hazardous weather outlook, Apr 29, 11:31 AM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1131 AM CDT WED APR 29 2009

TXZ021>044-301645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1131 AM CDT WED APR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF THE
OUTLOOK AREA. THE DRYLINE IS FORECAST TO PUSH EASTWARD INTO THE
EXTREME WESTERN SOUTH PLAINS AND SOUTHWEST TEXAS PANHANDLE BY LATE
AFTERNOON. ADDITIONALLY...A DRYLINE BULGE MAY DEVELOP INTO THE
SOUTHWEST SOUTH PLAINS WITH INCREASED CONVERGENCE ALONG AND TO THE
NORTH OF IT. ISOLATED TO SCATTERED CONVECTION IS EXPECTED TO
DEVELOP IN THE VICINITY OF THE DRYLINE BY MID TO LATE AFTERNOON.
MODERATE TO STRONG INSTABILITY AND SUFFICIENT DEEP LAYER SHEAR
WILL SUPPORT THE DEVELOPMENT OF SUPERCELL STORMS CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN.
ALSO...LOCALLY BACKED WINDS...EITHER ALONG AND TO THE NORTH OF THE
DRYLINE BULGE...OR ALONG A RESIDUAL OUTFLOW BOUNDARY DRAPED FROM
THE NORTHEAST SOUTH PLAINS INTO THE NORTHERN ROLLING PLAINS...MAY
BRING THE THREAT FOR AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE FOR ISOLATED THUNDERSTORM DEVELOPMENT ON
THE DRYLINE THURSDAY AFTERNOON OVER THE FAR EASTERN ROLLING
PLAINS...HOWEVER WEAKER WINDS ALOFT WILL LIMIT THE THREAT FOR
SEVERE THUNDERSTORMS. BY LATER THIS WEEKEND INTO EARLY NEXT
WEEK...AN UPPER LEVEL DISTURBANCE AND FRONTAL BOUNDARY MAY BRING
THE RISK OF ADDITIONAL SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Apr 29, 3:46 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
346 PM CDT WED APR 29 2009

TXZ032-038-292115-
COTTLE TX-KING TX-
346 PM CDT WED APR 29 2009

...STRONG THUNDERSTORM ACROSS KING AND COTTLE COUNTIES...

AT 345 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES WEST OF GUTHRIE...MOVING NORTHEAST AT 30
MPH.

SMALL HAIL AND BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THIS
THUNDERSTORM. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER
APPROACHES. STAY AWAY FROM WINDOWS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Apr 29, 3:48 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
348 PM CDT WED APR 29 2009

TXZ025-292115-
HALL TX-
348 PM CDT WED APR 29 2009

...STRONG THUNDERSTORM ACROSS HALL COUNTY...

AT 347 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF MEMPHIS...MOVING NORTHEAST
AT 15 MPH.

SMALL HAIL AND BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR
THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER
APPROACHES. STAY AWAY FROM WINDOWS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Apr 29, 3:55 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
355 PM CDT WED APR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             15 SE ASPERMONT         32.99N 100.04W
04/29/2009  E0.75 INCH       STONEWALL          TX   PUBLIC

            THREE QUARTER INCH HAIL DAMAGED PECAN TREES.

&&

EVENT NUMBER 00418

LINDLEY
Special weather statement, Apr 29, 4:30 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
430 PM CDT WED APR 29 2009

TXZ024-025-030-031-292230-
BRISCOE TX-HALL TX-MOTLEY TX-FLOYD TX-
430 PM CDT WED APR 29 2009

...STRONG THUNDERSTORM ACROSS FLOYD...MOTLEY...HALL AND BRISCOE
COUNTIES...

AT 429 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF CEDAR HILL...OR ABOUT 10 MILES
EAST OF FLOYDADA...MOVING NORTHEAST AT 25 MPH.

BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A
PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM
WINDOWS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Apr 29, 4:36 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
436 PM CDT WED APR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             1 W CEE VEE             34.23N 100.46W
04/29/2009  E1.50 INCH       COTTLE             TX   STORM CHASER

&&

EVENT NUMBER 00420

JURECKA
Local storm report, Apr 29, 4:40 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
440 PM CDT WED APR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             1 W CEE VEE             34.23N 100.46W
04/29/2009  E1.75 INCH       COTTLE             TX   STORM CHASER

&&

CORRECTED EVENT

EVENT NUMBER 00420

JURECKA

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:17 PM CDTSevere Thunderstorm WarningLUBKing28 min
Apr 28, 9:44 PM CDTSevere Thunderstorm WarningLUBKing31 min
Apr 28, 10:00 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Motley45 min
Apr 28, 10:15 PM CDTSevere Thunderstorm WarningLUBCottle, King45 min
Apr 28, 10:59 PM CDTSevere Thunderstorm WarningLUBCottle, King31 min
Apr 29, 1:41 AM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer49 min
Apr 29, 2:09 AM CDTSevere Thunderstorm WarningLUBCastro, Lamb, Parmer36 min
Apr 29, 2:27 AM CDTSevere Thunderstorm WarningLUBBailey, Lamb, Parmer18 min
Apr 29, 2:42 AM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer32 min
Apr 29, 1:05 PM CDTSevere Thunderstorm WarningLUBKent, Stonewall55 min
Apr 29, 3:45 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher60 min
Apr 29, 3:57 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley63 min
Apr 29, 4:03 PM CDTTornado WarningLUBHall27 min
Apr 29, 4:25 PM CDTTornado WarningLUBHall50 min
Apr 29, 4:42 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley63 min
Apr 29, 4:45 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Swisher60 min
Apr 29, 4:54 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle33 min
Apr 29, 5:34 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall26 min
Apr 29, 5:39 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale66 min
Apr 29, 5:45 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley60 min
Apr 29, 5:49 PM CDTTornado WarningLUBBriscoe, Floyd26 min
Apr 29, 6:14 PM CDTTornado WarningLUBFloyd, Motley31 min
Apr 29, 6:28 PM CDTTornado WarningLUBCottle, Motley47 min
Apr 29, 6:46 PM CDTTornado WarningLUBFloyd, Motley59 min
Apr 29, 6:56 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley34 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.